Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Eek. I had a horrible canker sore yesterday so I took a valtrex and lysine. I woke up this am with a pimple and my skin has been pretty clear lately. 

Wondering if either the lysine or valtrex could cause acne?! 

Share this post


Link to post
Share on other sites

I doubt what you took is the cause. 

Pimples don't pop out that quickly. Usually it takes about a week or so for the pimple to come to the surface.

Share this post


Link to post
Share on other sites

I doubt its the cause as well, unless maybe youre allergic to a filler they added? Lysine usually helps some for acne, its just an amino acid

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×